# SDR CA010202022

- Difficulty date: January 7, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGINE VIBRATION FLUCTUATION INDICATED .4 TO .7 MILS APPROXIMITELY 3 TO 5 MIN. LATER, NR 2 ENGINE SHUT DOWN UNCOMMANDED. PERFORMED QRH PROCEDURE & DIVERTED INTO NEXT AIRPORT (ISO), THE FLIGHT CREW DECLARED EMERGENCY (UNEVENTFUL).FOUND METAL IN CHIP DETECTOR (SUSPECT GEARBOX - INTERNAL) NOT CONFIRMED. REPLACEMENT OF ENGINE S/N 807528 IN PROGRESS.
